Alert archive / Nebraska / Flash Flood Warnings in 2011

Flash Flood Warning 17, NWS Omaha, NE

June 20, 2011Dodge County, Douglas County, Washington County, Nebraska

NWS Omaha, NE issued this flash flood warning at Jun 20, 2011, 8:34 PM CDT for Dodge County, Douglas County, Washington County, Nebraska. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 8:34 PM CDT (01:34 UTC)
Expired
Jun 20, 2011, 10:38 PM CDT
In force
2 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Dodge County, NE, Douglas County, NE, Washington County, NE

The radar

The Omaha radar (KOAX), 18 km from the middle of the area, began a volume at 01:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 1.6 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4194 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4194 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
898 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
4.6
Supercell composite
17.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

931 
WGUS53 KOAX 210134
FFWOAX
NEC053-055-177-210730-
/O.NEW.KOAX.FF.W.0017.110621T0134Z-110621T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
834 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DOUGLAS COUNTY IN EAST CENTRAL NEBRASKA
  SOUTHEASTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA
  WESTERN WASHINGTON COUNTY IN EAST CENTRAL NEBRASKA

* UNTIL 230 AM CDT

* AT 830 PM CDT...THE PUBLIC REPORTED SLOW MOVING THUNDERSTORMS    
  WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RECENT HEAVY      
  RAINFALL HAS MADE THIS AREA PRONE TO FLASH FLOODING.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO   
  OCCUR...ESPECIALLY ALONG BELL CREEK. SOME LOCATIONS THAT WILL      
  EXPERIENCE FLOODING INCLUDE...ARLINGTON.

AT 830 PM...THE PUBLIC REPORTED THAT BELL CREEK WAS OUT OF ITS BANKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4156 9634 4150 9633 4145 9630 4137 9625
      4137 9642 4155 9641

$$

PEARSON
1 follow-up statement
444 
WGUS73 KOAX 210338
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1038 PM CDT MON JUN 20 2011

NEC053-055-177-210351-
/O.CAN.KOAX.FF.W.0017.000000T0000Z-110621T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DODGE NE-DOUGLAS NE-WASHINGTON NE-
1038 PM CDT MON JUN 20 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHWESTERN
WASHINGTON...DOUGLAS AND EXTREME SOUTHEASTERN DODGE COUNTIES IS
CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO 
RECEDE...ENDING THE FLOOD THREAT. WASHINGTON COUNTY SHERIFF DEPUTIES 
REPORTED NO FLOODING OCCURING. IF FLOODING HAS BEEN 
OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 4156 9634 4150 9633 4145 9630 4137 9625
      4137 9642 4155 9641

$$

FOBERT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Jun 20, 3:01 PM CDT, 5 hours 33 minutes earlier.

Area forecast discussion, Jun 20, 3:01 PM CDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
301 PM CDT MON JUN 20 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY. VOLATILE SITUATION SETTING UP
OR LATE THIS AFTERNOON AND EVENING AS SEVERE WEATHER EPISODE UNFOLDS.
SURFACE LOW OVER NORTH CENTRAL KANSAS MOVES TO EAST CENTRAL NEBRASKA
OVERNIGHT. WARM FRONT SURGING NORTHWARD WILL PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT ALONG/NORTH OF THE FRONT AND THIS WILL ALSO
BE A PRIMARY FOCUS FOR TORNADIC DEVELOPMENT AND A TORNADO WATCH IS
ALREADY IN EFFECT FOR NORTHEAST NEBRASKA. SOME OF THESE STORMS COULD
DEVELOP OVER SATURATED GROUND WHERE LAST NIGHT/S STORMS PRODUCED 2
TO 3 INCHES OF RAINFALL FROM COLUMBUS TO NORTH OF FREMONT TO HARLAN.
THUS WILL ISSUE A FLASH FLOOD WATCH FOR THESE COUNTIES WHERE 1HR
FLASH FLOOD GUIDANCE IS AS LOW AS ONE HALF INCH.

EXTENDING SOUTHWARD THROUGH THE SOUTHERN PLAINS WILL BE A SECONDARY
FOCUS FOR THUNDERSTORMS. AN INITIAL ELEVATED BAND IS ALREADY
MOVING INTO SOUTHEAST NEBRASKA...BUT THIS IS ALSO LIKELY
ENCOUNTERING A VERY STRONG AS SUGGESTED BY 18Z SOUNDINGS FROM
KOAX/KTWX. REALLY...THIS WILL PROBABLY ACTUALLY HELP TO ERODE THE
CAP. HOWEVER...THIS AREA SHOULD TEND TO REDEVELOP BY LATE AFTERNOON
AS THE REAL DRYLINE/COLD FRONT MOVES INTO THE AREA. TORNADO THREAT
WILL ALSO EXIST HERE DUE TO BACKED SURFACE WINDS AND EXTREME
INSTABILITY ALONG WITH A VERY FAVORABLE SHEAR PROFILE. THESE STORMS
WILL ALSO MOVE THROUGH AN AREA THAT RECEIVED HEAVY RAINFALL FROM
NEBRASKA CITY EASTWARD TO CLARINDA LAST NIGHT. WILL INCLUDE THESE AREAS
AS FLASH FLOOD GUIDANCE IS AS LOW AS AN 1 INCH.

IN BETWEEN...HAVE OPTED TO INCLUDE OTHER COUNTIES UP/DOWN THE
MISSOURI RIVER IN THE FLASH FLOOD WATCH...EVEN THOUGH ARE AREAS
THAT DID NOT RECEIVE EXTREMELY HEAVY RAINFALL LAST NIGHT...WHICH
WOULD INCLUDE THE OMAHA AND COUNCIL BLUFFS METRO AREAS BECAUSE OF
URBANIZATION SENSITIVITIES AND PROXIMITY TO THE FLOODED MISSOURI
RIVER...BUT ALSO THE BROWNVILLE AREA BECAUSE OF LOCAL LEVEE ISSUES.

OTHERWISE...SURFACE LOW MOVES TO NORTHWEST IOWA THROUGH TUESDAY
AND WE MOVE TO THE BACK SIDE OF THE LOW...WITH BLUSTERY NORTHWESTERLY
WINDS AND MUCH COOLER TEMPERATES...ALONG WITH NUMEROUS SHOWERS AND
EMBEDDED RUMBLES OF THUNDER...BUT NOT MUCH A SEVERE WEATHER
THREAT. THIS DOES EVENTUALLY PULL EAST THROUGH WEDNESDAY AND
MODELS ARE DIFFERING IN THEIR FORWARD SPEEDS. STILL THINK
SCATTERED SHOWERS COULD EXIST ALONG/EAST OF THE MISSOURI RIVER
WEDNESDAY THOUGH...THUS FOLLOWING SOME OF THE SLOWER MODEL
SOLUTIONS. STILL COOL ON WEDNESDAY.

.LONG TERM...THURSDAY THROUGH MONDAY. THURSDAY WILL PROBABLY BE
DRY AS SHORT WAVE RIDGING BUILDS ACROSS THE PLAINS...BUT
UNFORTUNATELY...FRIDAY THROUGH MONDAY LOOKS SOMEWHAT UNSETTLED AS
WEAK NORTHWEST FLOW DEVELOPS...WITH A POSSIBLE STALLED SURFACE
FRONT ACROSS PORTIONS OF KANSAS AND MISSOURI. THIS WILL PROVIDE
NEARLY A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS AS WEAK
IMPULSES MOVE ACROSS THE PLAINS.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

MAIN CONCERN WOULD BE CONVECTIVE DEVELOPMENT AT ALL TAF SITES.
COULD POSSIBLY DEVELOP AT KLNK BY 22Z...AND KOMA BY 00Z...AT KOFK
ANY TIME THROUGH THE AFTERNOON. EXPECTING SHOWERS AND THUNDERSTORMS
TO POSSIBLY CONTINUE AT KOFK THROUGH THE NIGHT BEYOND ABOUT 03Z
WITH MVFR CONDITIONS... AND PROBABLY END AT KLNK BEFORE 06Z AND
KOMA BEFORE 08Z. GENERALLY MVFR CONDITIONS EXPECTED AT KOMA/KLNK
AT TIMES WHEN THUNDERSTORMS ARE NOT OCCURRING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NEZ015-NEZ033-034-
042>045-050>053-067-068-091.

IA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR IAZ043-055-056-069-
     079-080-090-091.

&&

DEWALD
Hazardous weather outlook, Jun 20, 4:31 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
431 PM CDT MON JUN 20 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-211145-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
431 PM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THIS EVENING
OVER THE ENTIRE OUTLOOK AREA. THE MOST LIKELY TIME FOR SEVERE
THUNDERSTORMS WILL BE AFTER 5 PM AND BEFORE 1 AM. THE MAIN THREAT
FROM THESE THUNDERSTORMS WILL BE VERY LARGE HAIL AND TORNADOES.
DAMAGING WINDS WILL ALSO BE POSSIBLE. SOME STRONG TORNADOES ARE
POSSIBLE NORTH OF A LINE FROM COLUMBUS TO OMAHA.

A POTENT SEVERE WEATHER THREAT HAD DEVELOPED LATE THIS AFTERNOON.
AN AREA OF LOW PRESSURE OVER NORTH CENTRAL KANSAS WILL MOVE INTO
EASTERN NEBRASKA BY LATE THIS EVENING. THUNDERSTORMS WERE OVER
SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS AND WILL INCREASE
IN COVERAGE AND INTENSITY AS THEY MOVE INTO EASTERN NEBRASKA AFTER
5 PM...AND WESTERN IOWA AFTER 7 PM. DUE TO EXTREME INSTABILITY
AND FAVORABLE SHEAR...SIGNIFICANT SEVERE WEATHER IS POSSIBLE WITH
THIS ACTIVITY IN THE FORM OF VERY LARGE HAIL AND TORNADOES. THE
THREAT OF SEVERE WEATHER IS EXPECTED TO GENERALLY END AFTER 1 AM
AS THE STORMS MOVE NORTH AND EAST OF THE AREA.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
RESULTING IN NUMEROUS ROADS REMAINING CLOSED NEAR THE RIVER.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THE NEXT CHANCE OF THUNDERSTORMS IS ON TUESDAY AFTERNOON...AND
ALSO FROM THURSDAY NIGHT INTO SUNDAY.

MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER
THROUGH THE REMAINDER OF THE SUMMER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED OVER MOST OF THE AREA THIS EVENING.

FOBERT

In the hours before

Local storm report, Jun 20, 8:16 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
816 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     CROFTON                 42.73N 97.50W
06/20/2011                   KNOX               NE   TRAINED SPOTTER

            LARGE TREE BLOWN OVER ON HIGHWAY 12. A 54 MILE AN HOUR
            GUST AT SPOTTERS HOUSE.

&&

JKLISH
Local storm report, Jun 20, 8:18 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
818 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/20/2011  E65 MPH          DOUGLAS            NE   AMATEUR RADIO

            NEAR 72 AND 680.

&&

JBOUSTEA
Local storm report, Jun 20, 8:19 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
819 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0817 PM     TSTM WND GST     4 ENE BENNINGTON        41.39N 96.09W
06/20/2011  E65.00 MPH       DOUGLAS            NE   AMATEUR RADIO

            NEAR 72 AND 680.

&&

JBOUSTEA
Special weather statement, Jun 20, 8:26 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
826 PM CDT MON JUN 20 2011

NEZ067-068-090>093-210215-
CASS NE-JOHNSON NE-NEMAHA NE-OTOE NE-PAWNEE NE-RICHARDSON NE-
826 PM CDT MON JUN 20 2011

...SPECIAL WEATHER STATEMENT FOR RICHARDSON...PAWNEE...OTOE...
NEMAHA...JOHNSON AND SOUTHEASTERN CASS COUNTIES UNTIL 915 PM CDT...

AT 824 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AVOCA TO 8 MILES
SOUTH OF JOHNSON TO 5 MILES NORTH OF BERN...AND MOVING NORTHEAST AT
35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  FALLS CITY...
  NEHAWKA...
  AUBURN...
  UNION...
  MURRAY...
  NEBRASKA CITY...
  STELLA...
  PERU...
  VERDON...
  SHUBERT...
  7 MILES SOUTH OF AUBURN...
  THE HIGHWAY 75 AND 8 JUNCTION...
  DAWSON...
  JULIAN...
  SALEM...
  NEMAHA...

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BOUSTEAD/DEWALD
Local storm report, Jun 20, 8:29 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
829 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     OMAHA                   41.26N 96.01W
06/20/2011  M69 MPH          DOUGLAS            NE   ASOS

            OFFICIAL OBSERVATION AT EPPLEY AIRFIELD.

&&

BMAYES
Local storm report, Jun 20, 8:31 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0819 PM     TSTM WND DMG     MAGNET                  42.46N 97.47W
06/20/2011                   CEDAR              NE   FIRE DEPT/RESCUE

            SEVERAL TREES DOWN IN TOWN AND A FARM BUILDING MOVED OFF
            ITS FOUNDATION NORTHWEST OF TOWN. RELAYED BY EMERGENCY
            MANAGER.

&&

BMAYES

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 7:12 PM CDTSevere Thunderstorm WarningOAXCass, Gage, Johnson, Lancaster, Otoe, Pawnee and 1 more48 min
Jun 20, 7:13 PM CDTSevere Thunderstorm WarningOAXAntelope, Knox32 min
Jun 20, 7:27 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Madison, Pierce, Wayne48 min
Jun 20, 7:29 PM CDTTornado WarningOAXMadison, Platte31 min
Jun 20, 7:39 PM CDTSevere Thunderstorm WarningOAXCass, Dodge, Douglas, Otoe, Sarpy, Saunders and 1 more51 min
Jun 20, 7:48 PM CDTSevere Thunderstorm WarningOAXCass, Johnson, Nemaha, Otoe, Pawnee, Richardson42 min
Jun 20, 7:50 PM CDTSevere Thunderstorm WarningOAXCedar, Knox, Wayne40 min
Jun 20, 8:01 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Dodge, Saunders, Thurston, Washington44 min
Jun 20, 8:08 PM CDTAreal Flood AdvisoryOAXGage, Pawnee2 hr
Jun 20, 8:11 PM CDTFlash Flood WarningOAXDodge, Saunders5 hr
Jun 20, 8:16 PM CDTFlash Flood WarningOAXMadison, Platte, Stanton3 hr
Jun 20, 8:16 PM CDTSevere Thunderstorm WarningOAXBurt, Dodge, Douglas, Washington44 min
Jun 20, 8:27 PM CDTSevere Thunderstorm WarningOAXCedar, Thurston, Wayne33 min
Jun 20, 8:37 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Thurston, Washington38 min
Jun 20, 8:38 PM CDTAreal Flood AdvisoryOAXAntelope, Knox, Pierce6 hr
Jun 20, 8:43 PM CDTSevere Thunderstorm WarningOAXCass, Nemaha, Otoe, Sarpy62 min
Jun 20, 8:46 PM CDTSevere Thunderstorm WarningOAXNemaha, Richardson29 min
Jun 20, 8:49 PM CDTAreal Flood AdvisoryOAXCedar, Pierce, Wayne6 hr
Jun 20, 9:12 PM CDTFlash Flood WarningOAXBurt, Cuming, Thurston2 hr

Nearby

Flash Flood Warnings in Nebraska, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.